Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 25, NWS Midland/Odessa, TX

July 22, 2017Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jul 22, 2017, 9:11 AM CDT for Presidio County, Texas. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 9:11 AM CDT (14:11 UTC)
Expired
Jul 23, 2017, 2:51 PM CDT
In force
30 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande at Presidio International Bridge (PRST2).

Action stage
12 ft
Minor stage
15.5 ft
Moderate stage
20 ft
Major stage
22.9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

575 
WGUS44 KMAF 221411
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
911 AM CDT Sat Jul 22 2017

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County
  Rio Grande below Presidio 5SE affecting Presidio County
  
.Recent rainfall over the Rio Grande basin and its tributaries 
has led to rises in river levels. Flooding is occuring or is expected 
to occur along the Rio Grande at Presidio this afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued as needed.

&&

TXC377-230611-
/O.NEW.KMAF.FL.W.0025.170722T1411Z-170723T1951Z/
/PRST2.1.ER.170722T1242Z.170722T1800Z.170723T0751Z.NO/
911 AM CDT Sat Jul 22 2017

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Presidio International Bridge.
* until Sunday afternoon, or until the warning is cancelled.
* At  8AM Saturday the stage was 15.9 feet (4.8 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue rising to near 16.9 feet (5.2 
  meters) by this afternoon.  The river will fall below flood stage 
  after midnight tomorrow.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.

This crest compares to a previous crest of 17.1 feet (5.2 meters) on 
Sep 29 2012.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sat   Sun   Sun
                                                1PM   7PM   1AM   7AM
  Presidio Inter 12.0 15.5   15.9   Sat  8 AM  16.9  15.7  16.4  13.5

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sat   Sun   Sun
                                                1PM   7PM   1AM   7AM
  Presidio Inter  3.7  4.7    4.8   Sat  8 AM   5.2   4.8   5.0   4.1

&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443


$$

TXC377-230611-
/O.NEW.KMAF.FL.W.0026.170722T1411Z-170724T0000Z/
/PRDT2.1.ER.170720T0148Z.170723T0000Z.170723T1200Z.NO/
911 AM CDT Sat Jul 22 2017

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande below Presidio 5SE.
* until Sunday evening, or until the warning is cancelled.
* At  8AM Saturday the stage was 7.1 feet (2.2 meters).
* flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 10.2 feet (3.1 meters) by this evening.  The river 
  will fall below flood stage by tomorrow morning.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats to
  residences or other structures are known to occur.

This crest compares to a previous crest of 10.2 feet (3.1 meters) on 
Jul 9 2015.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sat   Sun   Sun
                                                1PM   7PM   1AM   7AM
  Presidio 5SE    8.0  9.0    7.1   Sat  8 AM   9.0  10.2  10.1   9.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sat   Sun   Sun
                                                1PM   7PM   1AM   7AM
  Presidio 5SE    2.4  2.7    2.2   Sat  8 AM   2.7   3.1   3.1   2.7

&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401


$$
3 follow-up statements
687 
WGUS84 KMAF 221944
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
244 PM CDT Sat Jul 22 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County
  Rio Grande below Presidio 5SE affecting Presidio County
  
Due to thunderstorm activity last night, levels on the Rio
Grande at Presidio International Bridge are cresting above flood
stage and will begin to fall late this afternoon. Levels at
Presidio 5SE will rise over flood stage and begin falling overnight.
Scattered thunderstorms are forecasted, so updates are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

&&

TXC377-231144-
/O.EXT.KMAF.FL.W.0025.000000T0000Z-170723T1617Z/
/PRST2.1.ER.170722T1242Z.170722T2000Z.170723T0417Z.NO/
244 PM CDT Sat Jul 22 2017

The Flood Warning continues for
  the Rio Grande at Presidio International Bridge.
* until Sunday morning, or until the warning is cancelled.
* At  2PM Saturday the stage was 17.5 feet (5.3 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue rising to near 17.7 feet (5.4 
  meters) by late this afternoon.  The river will fall below flood 
  stage tonight.

This crest compares to a previous crest of 17.2 feet (5.2 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio Inter 12.0 15.5   17.5   Sat  2 PM  12.7   8.8   7.4   7.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio Inter  3.7  4.7    5.3   Sat  2 PM   3.9   2.7   2.3   2.2

&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443


$$

TXC377-231144-
/O.EXT.KMAF.FL.W.0026.000000T0000Z-170723T2136Z/
/PRDT2.1.ER.170720T0148Z.170723T0000Z.170723T0936Z.NO/
244 PM CDT Sat Jul 22 2017

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* until Sunday afternoon, or until the warning is cancelled.
* At  2PM Saturday the stage was 9.2 feet (2.8 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 10.4 feet (3.2 
  meters) by this evening.  The river will fall below flood stage 
  early tomorrow.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats to
  residences or other structures are known to occur.

This crest compares to a previous crest of 10.0 feet (3.1 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    8.0  9.0    9.2   Sat  2 PM   8.2   4.6   4.0   3.8

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    2.4  2.7    2.8   Sat  2 PM   2.5   1.4   1.2   1.2

&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401


$$
626 
WGUS84 KMAF 230101
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
801 PM CDT Sat Jul 22 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County
  Rio Grande below Presidio 5SE affecting Presidio County
  
Due to previous thunderstorm activity, levels on the
Rio Grande at Presidio International Bridge is at flood stage,
and flooding is occurring, but will fall to below flood stage
by midnight on Sunday. Levels at Presidio 5SE will begin falling
overnight tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

&&

TXC377-231701-
/O.EXT.KMAF.FL.W.0025.000000T0000Z-170723T1800Z/
/PRST2.1.ER.170722T1242Z.170722T1815Z.170723T0600Z.NO/
801 PM CDT Sat Jul 22 2017

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  the Rio Grande at Presidio International Bridge.
* until Sunday afternoon, or until the warning is cancelled.
* At  7PM Saturday the stage was 16.9 feet (5.1 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.

This crest compares to a previous crest of 17.2 feet (5.2 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio Inter 12.0 15.5   16.9   Sat  7 PM   9.0   7.5   7.2   7.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio Inter  3.7  4.7    5.1   Sat  7 PM   2.7   2.3   2.2   2.1

&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443


$$

TXC377-231701-
/O.EXT.KMAF.FL.W.0026.000000T0000Z-170723T2100Z/
/PRDT2.1.ER.170720T0148Z.170723T0300Z.170723T0900Z.NO/
801 PM CDT Sat Jul 22 2017

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* until Sunday afternoon, or until the warning is cancelled.
* At  7PM Saturday the stage was 9.6 feet (2.9 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 9.7 feet (3.0 
  meters) by tonight.  The river will fall below flood stage early 
  tomorrow.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.

This crest compares to a previous crest of 10.0 feet (3.1 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    8.0  9.0    9.6   Sat  7 PM   4.9   4.0   3.9   3.8

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    2.4  2.7    2.9   Sat  7 PM   1.5   1.2   1.2   1.2

&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401


$$
715 
WGUS84 KMAF 231020
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
520 AM CDT Sun Jul 23 2017

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County
  Rio Grande below Presidio 5SE affecting Presidio County
  
.The Rio Grande at Presidio has fallen below flood stage.  River 
levels will continue to fall.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

This will be the last statement issued for this event.

&&

TXC377-231050-
/O.CAN.KMAF.FL.W.0025.000000T0000Z-170723T1800Z/
/PRST2.1.ER.170722T1242Z.170722T1815Z.170723T0205Z.NO/
520 AM CDT Sun Jul 23 2017

The Flood Warning is cancelled for
  the Rio Grande at Presidio International Bridge.
* At  4AM Sunday the stage was 9.4 feet (2.9 meters).
* Fell below flood stage at 21:05 PM Saturday.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue to fall to 9.0 feet (2.7 meters)
  by tomorrow morning.

This crest compares to a previous crest of 17.5 feet (5.3 meters) on 
Jul 22 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Presidio Inter 12.0 15.5    9.4   Sun  4 AM  13.0  11.1  10.2   9.5

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Presidio Inter  3.7  4.7    2.9   Sun  4 AM   4.0   3.4   3.1   2.9

&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443


$$

TXC377-231050-
/O.CAN.KMAF.FL.W.0026.000000T0000Z-170723T2100Z/
/PRDT2.1.ER.170720T0148Z.170723T0245Z.170723T0404Z.NO/
520 AM CDT Sun Jul 23 2017

The Flood Warning is cancelled for
  the Rio Grande below Presidio 5SE.
* At  4AM Sunday the stage was 5.4 feet (1.6 meters).
* Fell below flood stage at 23:04 PM Saturday.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue to fall to 4.9 feet (1.5 meters)
  by tomorrow morning.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.

This crest compares to a previous crest of 9.7 feet (3.0 meters) on 
Jul 23 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Presidio 5SE    8.0  9.0    5.4   Sun  4 AM   8.2   6.4   5.4   5.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Presidio 5SE    2.4  2.7    1.6   Sun  4 AM   2.5   2.0   1.6   1.6

&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 22, 3:33 AM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Jul 22, 3:33 AM CDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
333 AM CDT Sat Jul 22 2017

.DISCUSSION...

See 12Z Aviation Discussion below.

&&

.AVIATION...

Persistence rules. VFR conditions will prevail next 24 hours under
upper-lvl ridging and return flow. Forecast soundings develop a
4-5 kft agl cu field by late morning. Convection will be possible,
mainly wrn terminals, and we'll insert as needed, as models are in
disagreement on timing/placement.

&&

.PREV DISCUSSION... /issued 330 AM CDT Sat Jul 22 2017/

DISCUSSION...

The upper ridge will start to build over the western part of the
country during the weekend but will still remain over West Texas and
southeast New Mexico. The ridge becomes more centered over the
southcentral part of the country by early to mid next week then
begins to build over the Rocky Mountains later next week.
Temperatures will generally remain in the mid to upper 90s across
the Permian Basin with a slight warm up later next week. Chances of
showers and thunderstorms will remain across the area through next
week with the best chances across the higher terrain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     97  75  96  74 /  20  20  20  20
Carlsbad                       93  72  94  71 /  40  30  50  30
Dryden                         97  75  97  75 /  20  20  20  10
Fort Stockton                  95  72  94  72 /  30  20  20  20
Guadalupe Pass                 85  67  82  67 /  50  30  50  30
Hobbs                          92  69  91  68 /  30  20  40  20
Marfa                          86  65  85  63 /  50  30  50  30
Midland Intl Airport           97  74  96  74 /  20  20  20  20
Odessa                         96  74  95  74 /  20  20  20  20
Wink                           96  73  97  73 /  30  20  30  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

44/80/44
Hazardous weather outlook, Jul 22, 2:49 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Midland/Odessa TX
249 AM CDT Sat Jul 22 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-230800-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
249 AM CDT Sat Jul 22 2017 /149 AM MDT Sat Jul 22 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms are possible through tonight, with best chances
along and west of the Pecos.  These storms may be accompanied by
frequent lightning, locally heavy rainfall, gusty winds, and
small hail.  Localized flash flooding will be the main hazard
with stronger storms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:15 PM CDTFlash Flood WarningMAFGaines2 hr
Jul 22, 9:11 AM CDTRiver Flood WarningMAFPresidio34 hr
Jul 22, 1:22 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Jul 22, 2:20 PM CDTAreal Flood AdvisoryMAFGlasscock, Reagan3 hr
Jul 22, 2:24 PM CDTAreal Flood AdvisoryMAFAndrews, Ector3 hr
Jul 22, 4:10 PM CDTAreal Flood AdvisoryMAFAndrews, Martin, Midland3 hr
Jul 22, 4:28 PM CDTAreal Flood AdvisoryMAFWinkler3 hr
Jul 22, 4:33 PM CDTSpecial Weather StatementMAFMartin42 min
Jul 22, 4:38 PM CDTSpecial Weather StatementMAFEctor, Midland67 min
Jul 22, 4:49 PM CDTFlash Flood WarningMAFEctor, Martin, Midland116 min
Jul 22, 4:52 PM CDTSpecial Weather StatementMAFHoward38 min
Jul 22, 5:14 PM CDTSevere Thunderstorm WarningMAFMidland61 min
Jul 22, 5:27 PM CDTSevere Thunderstorm WarningMAFEctor63 min
Jul 22, 5:40 PM CDTAreal Flood AdvisoryMAFCrane, Reagan, Upton3 hr
Jul 22, 5:55 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos2 hr
Jul 22, 6:05 PM CDTSpecial Weather StatementMAFCrane40 min
Jul 22, 6:46 PM CDTSpecial Weather StatementMAFCrane, Upton59 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.